MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
1986
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
1995
Dal Maso G. Capacity and Dirichlet problems in varying domains. [Internet]. 1995 . Available from: http://hdl.handle.net/1963/950
Dell'Antonio G. Classical solutions for a perturbed N-body system. Topological nonlinear analysis, II (Frascati, 1995), 1--86, Progr. Nonlinear Differential Equations Appl., 27, Birkhauser Boston, Boston, MA, 1997 [Internet]. 1995 . Available from: http://hdl.handle.net/1963/126
1997
Dal Maso G, Skrypnik IV. Capacity theory for monotone operators. Potential Anal. 7 (1997), no. 4, 765-803 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/911
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
2000
Dal Maso G. The Calibration Method for Free Discontinuity Problems. European Congress of Mathematics. Volume I : Barcelona, July 10-14, 2000 / Carles Casacuberta .. [et al.], editors. , Boston : Birkhauser, 2001, p. 317-326. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1496
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473

Pages

Sign in